MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number G22525
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued: e1 - phone number: (b)(6).Investigation evaluation: a product evaluation was performed only by the pictures provided with this report because the product said to be involved was not provided to cook for evaluation.A photo of the lot number was not provided.Our evaluation of the picture provided could not confirm the report.The first photo shows the product in a coiled position, the handle and needle are in the retracted position.The second photo shows the distal end of the device; the needle is advanced.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and photo describing the event.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photos could not confirm the report.We could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all acuject variable injection needles are subjected to a functional test.During functional testing manufacturing and quality control flow and leaked test each device to ensure injection capability prior to distribution.A review of the device history record confirmed that this lot met manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic injection, the physician used a cook acuject variable injection needle.It was reported that before using the sclerotherapy needle, [the physician] performed the lavage and found that it was obstructed because no saline solution was coming out.The company representative stated that he held the needle in his hand and saw no sign of it being bent or marked.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any further adverse effects due to this occurrence.

Brand Name
ACUJECT VARIABLE INJECTION NEEDLE
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
MDR Report Key25466184
Report Number1037905-2026-00275
Device Sequence Number18713199
Product Code FBK
UDI-Device Identifier00827002225251
UDI-Public(01)00827002225251(17)280527(10)W4942713
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22525
Device Catalogue NumberVIN-23
Device Lot NumberW4942713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE, UNKNOWN MAKE OR MODEL
Patient SexUnknown